MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO8OSX
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Foreign Body Reaction (1868); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Seroma (2069); Hernia (2240); Injury (2348); No Code Available (3191); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic complaint report: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.Preoperative and postoperative diagnosis was incisional hernia.The procedure performed was incisional hernia repair with mesh.On (b)(6) 2016 - the patient underwent a surgical revision for laparoscopy, then open sigmoid colectomy and repair of incisional hernia with the pre-op and post-op diagnosis was diverticulitis and probable diverticular abscess, also incisional hernia.The patient experienced mesh had migrated into the hernia sac, chronic pain, and re-herniation.
 
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced recurrence and mesh migration, chronic pain, re-herniation, diverticulitis, and probable diverticular abscess.Post-operative patient treatment included surgical revision for laparoscopy, sigmoid colectomy, placement of quarter-inch penrose drain, and repair of incisional hernia.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced recurrence and mesh migration, chronic pain, re-herniation, diverticulitis, adhesions, foreign body giant cell reaction and probable diverticular abscess.Post-operative patient treatment included surgical revision for laparoscopy, sigmoid colectomy, placement of quarter-inch penrose drain, removal of mesh and repair of incisional hernia.
 
Additional Manufacturer Narrative
H6 patient codes - e2402 (diverticulitis) additional information: a1, b5, d1, d8, e1 (facility name, street 1, city, region, postal code), e3, g1 (mfr contact first name, last name, street 1, mfr city, region, postal code, email, phone number), g3, g4 (510k), h6 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced recurrence and mesh migration, chronic pain, re-herniation, diverticulitis, adhesions, foreign body giant cell reaction, infection, inflammation, hematoma, seroma, blood loss, allergic reaction, and probable diverticular abscess.Post-operative patient treatment included surgical revision for laparoscopy, sigmoid colectomy, placement of quarter-inch penrose drain, removal of mesh, medication, and repair of incisional hernia.
 
Additional Manufacturer Narrative
Additional information: a4, b5, b7, h6(patient codes), additional codes medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key7457115
Report Number9615742-2018-01017
Device Sequence Number13685828
Product Code FTL
UDI-Device Identifier10884521179721
UDI-Public10884521179721
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2013
Device Model NumberPCO8OSX
Device Catalogue NumberPCO8OSX
Device Lot NumberPLJ00477
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2018
Supplement Date Received by Manufacturer05/15/2019
12/08/2021
12/27/2023
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date10/16/2019
12/27/2021
01/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age40 YR
Patient SexFemale
Patient Weight96 KG